# SDR DU4R2006528

- Difficulty date: June 27, 2006
- Submitted: July 4, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N630DL
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22920
- Aircraft time: 61,305 hours, 29,686 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 149N7517
- Part serial: UNK
- Condition: Corroded
- Location: Bs 1037
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEFT LOWER WING TO BODY FAIRING STRUCTURE BS 1037 BL 7 TO BL 30L.  REMOVED CORRODED SECTION BL 7L TO BL 29L BS 1037.  FABRICATED AND INSTALLED REPAIR PLATES 11-5/8" X 1-1/8" FROM 7075-T6 .063, 11-5/8" X 1-1/8" FROM 7075-T6 .050 AND EXTRUSION 21-3/4" X 1-3/8" X 1-1/2" FROM BAC1505-101100/7075-T6 .090 IAW B757 SRM 51-70-12, 51-40-05, 51-10-01, 51-40-02 AND 51-20-05.
